# SDR AALA201906209039

- Difficulty date: May 31, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5347119920800
- Condition: Cracked
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SUPPORT FITTING BETWEEN FR 55 AND FR 56 BETWEEN S9L AND S10L. REPLACED SUPPORT FITTING PER SRM 51-72-11.
